MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP APP

Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP APP
Catalog Number DYND74260
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the back of the tegaderms are not peeling off making them unusable.
 
Additional Manufacturer Narrative
The customer reported the issue as the back of the tegaderms are not peeling off making them unusable.No sample or photo was received for the investigation; finished good production records were reviewed and there were no run without approvals, deviations or non-conformance reports that might have had an impact on this issue, and finished good pack build was reviewed with no issues that likely contributed to the reported issue.The reported issue could not be confirmed without a sample, and due to other reports received, the likely root cause is a vendor issue relating to their manufacturing process.Medline is working with the component manufacturing facility for further evaluation and corrective actions, and the division will monitor for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV START KIT W/CHLORAPREP APP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
urmi parekh
three lakes drive
northfield, IL 60093--275
MDR Report Key50896047
Report Number1417592-2026-50684
Device Sequence Number10684148
Product Code LRO
UDI-Device Identifier40080196992981
UDI-Public40080196992981
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74260
Device Lot Number24ABS535
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown